MathSciNet Relay Station
MathSciNet bibliographic data
MR1040469 (91d:93019) 93B15 (47N70)
Ober, Raimund; Montgomery-Smith, Stephen Bilinear transformation of infinite-dimensional state-space systems and balanced realizations of nonrational transfer functions. SIAM J. Control Optim. 28 (1990), no. 2, 438–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement